# SDR CALA2024080900397

- Difficulty date: August 7, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N77535
- Make and model: Boeing 737824
- Aircraft serial: 62751
- Aircraft time: 25,479 hours, 9,127 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Unreliable
- Location: Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF DUE TO AIRSPEED UNRELIABLE AMBER LGT. CA INDICA TOR 55KTS FO INDICATOR 85KTS SEE LOG 7981417 FOR CAPTAINS PITOT TUBE REPLACED DUE TO BEING CLOGGED.  AFTER REPLACEMENT , AIRSPEED INDICATION ON CAPTAINS SIDE MATCHED FIRST OFFICERS WHEN BOTH LEAK CKD AND TESTED REF MM 34-11-00-790-810.
